MathSciNet Relay Station
MathSciNet bibliographic data
MR830627 (88a:11004) 11A07 (11N13 11N35)
Heath-Brown, D. R. Artin's conjecture for primitive roots. Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 145, 27–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement